MAUDE Adverse Event Report: Siemens Medical Solutions USA, Inc. AcuNav 8F; Catheter, Ultrasound, Intravascular

Siemens Medical Solutions USA, Inc. AcuNav 8F; Catheter, Ultrasound, Intravascular
Model Number 10135936
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
AcuNav 8F
Common Device Name
Catheter, Ultrasound, Intravascular
Manufacturer (Section D)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
Siemens Medical Solutions USA, Inc.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
+1(650)625-7209
MDR Report Key50461945
Report Number3023245-2026-00054
Device Sequence Number15996369
Product Code OBJ
UDI-Device Identifier04056869001029
UDI-Public04056869001029
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10135936
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown